MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION PLUS 7.5FR. 40CC IAB & ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION PLUS 7.5FR. 40CC IAB & ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0568-01
Medical Device Problem Codes Appropriate Device Problem Term/Code Not Available (3191); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other contact phone number: (b)(6).The device was not returned and could not be evaluated.It was discarded by the user.We are unable to confirm the reported event.If new information becomes available, a supplemental report will be submitted.Complaint record id (b)(4).
 
Event or Problem Description
(b)(6), an icu rn, called into emergency support program line requesting assistance for an unable to update timing message.She reported she had troubleshot the message by flushing and aspirating the inner lumen and changing out the ecg electrodes, which did not resolve the message.She reported the patient was not on any other medical devices.A screenshot of the iabp monitor revealed an arterial line with mild artifact, and the unable to update timing message was no longer present.It also revealed a significant amount of ecg artifact.Esp personnel reviewed the nature of the message with (b)(6).A screenshot of the most recent chest xray (obtained at 3:00am on (b)(6) 2025) revealed the distal marker was in the 5th intercostal space.Esp personnel recommended consulting with the physician to discuss the placement of the balloon catheter and also recommended replacing the ecg electrodes, placing doppler gel on the back of each one, and placing the ecg electrodes as if they were ¿hugging the heart¿ to increase conduction.(b)(6) stated she would consider the recommendations, and did not need any additional troubleshooting assistance.No patient harm or injury reported.
 
Additional Manufacturer Narrative
Updated fields b4 d9 g3 g6 h2 h3 h6 type of investigation, investigation findings, investigation conclusions h11.No decon or visual inspection performed since product was not returned and could not be evaluated a complaint was received via a direct call to the emergency support program no patient harm was reported mary an icu rn sought assistance for an unable to update timing message on the iabp she had already flushed and aspirated the inner lumen and replaced the ecg electrodes but the issue persisted at that time she confirmed the patient was not connected to other medical devices a screenshot of the iabp monitor showed mild arterial line artifact and significant ecg artifact though the timing message had cleared review of the most recent chest x ray indicated that the distal marker was located in the 5th intercostal space outside recommended positioning recommendations were provided including consulting the physician about repositioning the balloon catheter replacing ecg electrodes with gel applied and positioning them to hug the heart for improved signal quality mary acknowledged the recommendations and required no further assistance since the product was not returned we were unable to perform a device evaluation based on the event description suboptimal iabp balloon catheter positioning distal marker in the 5th intercostal space likely caused intermittent failure of iab migration however the failure of update timing is a pump related failure and not related to the iab catheter failure.

Brand Name
SENSATION PLUS 7.5FR. 40CC IAB & ACCESSORIES
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24206891
Report Number2248146-2026-0000614
Device Sequence Number14826567
Product Code DSP
UDI-Device Identifier10607567108063
UDI-Public(01)10607567108063(10)3000319341(17)260614(11)230614
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K122628
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/14/2026
Device Model Number0684-00-0568-01
Device Catalogue Number0684-00-0568-01
Device Lot Number3000319341
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE
Patient Age57 YR
Patient SexMale
Patient Weight63 KG